MAUDE Adverse Event Report: CONFORMIS, INC. ITOTAL G2; TOTAL KNEE REPLACEMENT SYSTEM

CONFORMIS, INC. ITOTAL G2; TOTAL KNEE REPLACEMENT SYSTEM
Catalog Number TCR-121-SPEC
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Revision surgery is planned to exchange the poly inserts.Reason for revision is unknown at this time.Review of the device history record indicates that the device was manufactured to specification.All sterilization requirements were met.
 
Event or Problem Description
Revision surgery is planned to exchange the poly inserts.Reason for revision is unknown at this time.

Brand Name
ITOTAL G2
Common Device Name
TOTAL KNEE REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
MDR Report Key11457465
Report Number3004153240-2021-00024
Device Sequence Number14583564
Product Code JWH
UDI-Device IdentifierM572TCR121SPEC021
UDI-Public+M572TCR121SPEC021
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K161366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTCR-121-SPEC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2021
Initial Report FDA Received Date03/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR